BibTeX record journals/tcs/GomezGI07

download as .bib file

@article{DBLP:journals/tcs/GomezGI07,
  author    = {Domingo G{\'{o}}mez and
               Jaime Gutierrez and
               {\'{A}}lvar Ibeas},
  title     = {Optimal routing in double loop networks},
  journal   = {Theor. Comput. Sci.},
  volume    = {381},
  number    = {1-3},
  pages     = {68--85},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.tcs.2007.04.002},
  doi       = {10.1016/j.tcs.2007.04.002},
  timestamp = {Fri, 18 Sep 2015 13:51:55 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/GomezGI07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}